# SDR SWAA2020072197178

- Difficulty date: June 30, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 54,769 hours, 32,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING AT LT SIDE 5 EA AT PASSENGER CABIN (5 EA) / REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LT SIDE 5EA AT PASSENGER CABIN IAW B737- 700 AMM 33-51-15-400-802.
